# SDR GTIA2020012734969

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 19,775 hours, 8,958 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL FLIGHT ATTENDANTS REPORT STRONG ODOR OR FUMES FROM MOSTLY THE AFT CABIN-ACCOMPLISHED TSM 05-50-00-810-831-A.   IDENTIFIED SMELL TO BE DE ICING FLUID. ACCOMPLISHED DECONTAMINATION OF AIRCRAFT. NO SMELL A THIS TIME ACFT OK FOR CONTINUED SERVICE.
